| Catalog Number |
7222120000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the housing fractured at the weld after a procedure.The broken housing could cause the non-sterile battery to be exposed to the sterile field.There were no adverse consequences, no medical intervention and no delay.
Additional Manufacturer Narrative
Corrected data: d9/h3 h3 other text : customer discarded product.
Event or Problem Description